Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 97, Number 5, 2012

Favourites:
ADD

Hermitian structures on the derived category of coherent sheaves
pp. 424-459(36)
Authors: Burgos Gil, J. I.; Freixas i Montplet, G.; Litcanu, R.

Favourites:
ADD
Favourites:
ADD

Global solutions for 2D quadratic Schrodinger equations
pp. 505-543(39)
Authors: Germain, P.; Masmoudi, N.; Shatah, J.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more